# SDR ABXA010338

- Difficulty date: June 5, 2001
- Submitted: June 13, 2001
- Operation: Air carrier
- Aircraft: N818AX
- Make and model: Doug DC-8-63
- Aircraft serial: 46075
- Aircraft time: 74,767 hours, 24,999 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Part number: 5750198
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WHEEL WELL LONGERON 24 BATHTUB FITTING HAD CRACK EXTENDING BEYOND ORIGINAL STOP DRILL.  REPAIRED AREA IAW DC-8 SRM 53-2-2, AND 51-1-8.
